MAUDE Adverse Event Report: PIONEER SURGICAL TECHNOLOGY PIONEER SURGICAL TECHNOLOGY CERVALIGN PLATE SCREW; APPLIANCE, FIXATION, SPINAL INTERVERTEBRAL BODY

PIONEER SURGICAL TECHNOLOGY PIONEER SURGICAL TECHNOLOGY CERVALIGN PLATE SCREW; APPLIANCE, FIXATION, SPINAL INTERVERTEBRAL BODY
Model Number 66-VSD-40-16
Medical Device Problem Codes Fracture (1260); Detachment of Device or Device Component (2907)
Health Effect - Clinical Code Insufficient Information (4580)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
No product was returned for this complaint.Therefore, no device investigation could be done.Batch information was provided so analysis of manufacturing records yielded no abnormalities.Repeated inquiries to gather more information about this case have not resulted in any additional information beyond what is listed in this report at this time.The following sections of this report have been left blank due to the information being unavailable or nonapplicable:.
 
Event or Problem Description
On (b)(6) 2021 it was reported from a surgalign rep that "screws backing out at c6 per x-ray on 3/31/21.Locking mechanism was broken/disengaged on 2 screws.C6 had broken off.Had disengaged completely on c4.Surgery needed specifically due to screw back out/plate failure".

Brand Name
PIONEER SURGICAL TECHNOLOGY CERVALIGN PLATE SCREW
Common Device Name
APPLIANCE, FIXATION, SPINAL INTERVERTEBRAL BODY
Manufacturer (Section D)
PIONEER SURGICAL TECHNOLOGY
357 river park circle
marquette MI 49855
MDR Report Key12704817
Report Number1833824-2021-00084
Device Sequence Number4538031
Product Code KWQ
UDI-Device Identifier00846468087685
UDI-Public(01)00846468087685(10)358281
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K183060
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 10/27/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/23/2025
Device Model Number66-VSD-40-16
Device Catalogue NumberSAME
Device Lot Number358281
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/28/2021
Initial Report FDA Received Date10/27/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;